# SDR IPXA09557280

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Condition: Unsecure
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPTAIN'S C/P WINDOW HARD TO OPEN.  FOUND UPPER ROLLER ASSY NOT SECURED.  SECURED ASSY PER MM 56-11-02-5.  WINDOW OPS CHECKS GOOD.
